Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can taking several medicine like Zolpidem, Lisinopril, Torsemide together causes itchy hives?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I am taking the following medicines. and am having horrible reaction with hives face, arms, legs, trunk. Zolpidem 10 mg bedtime Lisinopril 5 mg daily Simvastation 40 mg day Torsemide 20 mg was on 1 per day, but Dr. increased to 2 a day for 3 days as of yesterday. My legs are filling up with fluid abd I have one place on my right leg it is leaking fluid. ropinirole 0.5 mg 2 per day potassium 10 mEq 2 per day Sertraline XXXXXXX 50 mg 1 daily Was on Hydrocodeine 10/325 as needed. ended up with hives Then gave me Oxycodeine 5/325 as needed Hives continued Now she gave me a prescription for Tramadol 50 mg I read the notice from pharmacy and they say I am not supposed to take Zolpidem with it, What am I supposed to do? I am tired of itching, of breaking out and sores on my arms legs and everywhere. Of my legs hurting so bad I can't stand it and swelling of both my legs. Please tell me what I can do And are all these pills compatible. Can I take all these pills together or not
Posted Fri, 20 Dec 2013 in General Health
Answered by Dr. Rakesh Madhyastha 47 minutes later
Brief Answer: Hives could be because of Lisinopril Detailed Answer: Hello Thanks for the query Lisinopril is the most likely cause for your hives, I have seen patients who are on this drug for several years and they land up in hives. Please approach your physician with my suggestion Zolpidem and Tramadol are regularly prescribed together, however the interaction between them is present. It could make your excessively drowsy. Most patients do well , please go back to your physician, he might want to reduce the dose of one of the drug. Tab Levocetrizine 10 mg is a wonderful drug for your hives, you can take one at night. Continue taking Torsamide for the leg swelling, it will come down in 1 to 2 weeks I hope I was of help, if you have any further queries please get back to me Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor